# SDR AWXA200600601

- Difficulty date: March 17, 2006
- Submitted: April 3, 2006
- Operation: Air carrier
- Aircraft: N620AW
- Make and model: Airbus A320-231
- Aircraft serial: 052
- Aircraft time: 53,442 hours, 23,905 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Panel
- Part number: D5361014900100
- Condition: Delaminated
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - DURING C 06 CHECK DISCOVERED R1 DOOR PANEL DELAMINATED ON THE AFT SIDE.  MAINTENANCE REMOVED AND REPLACED R1 DOOR FLOOR PANEL.  PANEL WAS REMOVED IAW AMERICA WEST AIRLINES TASK CARD O1C53302 AND INSTALLED IAW AMERICA WEST AIRLINES TASK CARD C1C53302.
